Vol 19, No 1 (2011)

Table of Contents

Articles

ON A CERTAIN CLASS OF $p$-VALENT UNIFORMLY CONVEX FUNCTIONS USING DIFFERENTIAL OPERATOR PDF
S. K. Lee, S. M. Khairnar, S. M. Rajas
GENERALIZED QUADRATIC MAPPINGS IN $2d$ VARIABLES PDF
Yeol Je Cho, Sang Han Lee, Choonkil Park
ON THE ES CURVATURE TENSOR IN $g - ESX_n$ PDF
In Ho Hwang
FUNCTIONAL EQUATIONS IN BANACH MODULES AND APPROXIMATE ALGEBRA HOMOMORPHISMS IN BANACH ALGEBRAS PDF
Deok-Hoon Boo, Hassan Azadi Kenary, Choonkil Park
CONVERGENCE OF INTEGRABLE SEMIGROUPS PDF
Young S. Lee
A STUDY ON OPERATORS SATISFYING |T^2| ≥ |T^*|^2 PDF
Jae Won Lee, In Ho Jeon
AN APPLICATION OF THE LERAY-SCHAUDER DEGREE THEORY TO THE VARIABLE COEFFICIENT SEMILINEAR BIHARMONIC PROBLEM PDF
Q-Heung Choi, Tacksun Jung
QUADRATIC MAPPINGS ASSOCIATED WITH INNER PRODUCT SPACES PDF
Sung Jin Lee
HOMOMORPHISMS IN PROPER LIE $CQ^∗$-ALGEBRAS PDF
Jung Rye Lee, Dong Yun Shin
TOPOLOGICAL APPROACH FOR THE MULTIPLE SOLUTIONS OF THE NONLINEAR PARABOLIC PROBLEM WITH VARIABLE COEFFICIENT JUMPING NONLINEARITY PDF
Tacksun Jung, Q-Heung Choi


ISSN: 1976-8605 (Print), 2288-1433 (Online)

Copyright(c) 2013 By The Kangwon-Kyungki Mathematical Society, Department of Mathematics, Kangwon National University Chuncheon 21341, Korea Fax: +82-33-259-5662 E-mail: kkms@kangwon.ac.kr